6 doctors weighed in:

How to solve spandex from causing rash on back upper thigh?

6 doctors weighed in
Dr. Otto Placik
Surgery - Plastics
3 doctors agree

In brief: Cause of rash 1st?

You must first determine if it is due to a sensitivity to a component of the spandex i.
e., latex allergy/sensitivity or due to chaffing for the shear forces of the garment on the skin. In the former you must discontinue and consider topical antihistamines/corticosteroids. In the latter, consider powders or lotion.

In brief: Cause of rash 1st?

You must first determine if it is due to a sensitivity to a component of the spandex i.
e., latex allergy/sensitivity or due to chaffing for the shear forces of the garment on the skin. In the former you must discontinue and consider topical antihistamines/corticosteroids. In the latter, consider powders or lotion.
Dr. Otto Placik
Dr. Otto Placik
Thank
Dr. Jerome Litt
Dermatology
1 doctor agrees

In brief: SPANDEX RASH

If you are developing a rash from spandex, do not ever wear it again! you may be allergic to it.
Get a different type of material.

In brief: SPANDEX RASH

If you are developing a rash from spandex, do not ever wear it again! you may be allergic to it.
Get a different type of material.
Dr. Jerome Litt
Dr. Jerome Litt
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors